# SDR HALA0800813

- Difficulty date: October 6, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 21,383 hours, 4,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SEAT TRACKS BS 1208 - 1428, RBL 88.5.  REMOVED CORROSION IAW SRM 51-10-02, REV 11, CORROSION OUTSIDE LIMITS PER 53-00-02 FIG 101.
